# SDR VNAA0808004

- Difficulty date: August 7, 2008
- Submitted: August 27, 2008
- Operation: Air carrier
- Aircraft: N246PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7920
- Aircraft time: 10,297 hours, 10,564 cycles
- Engine: Ge CF343B1
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A LIGHTNING STRIKE TO THE RT WING.  MAINTENANCE PERFORMED AN EN ROUTE AND A DETAILED LIGHTNING STRIKE INSPECTION.  MAINTENANCE INSPECTED AND FOUND DAMAGE TO LT FUSELAGE AND RT WINGTIP.  MAINTENANCE REPAIRED ALL DAMAGE PER REO 601R-53-00-115 AND IAW THE ACFT MAINTENANCE MANUAL.  ACFT WAS RELEASED FOR SERVICE.  (S)
